# SDR UPS98227222

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cut
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXISTING CUTOUT ON FUSELAGE SKIN AT BS 740 BETWEEN STR 17 RT AND 18 RT     REPAIR CARRIED OUT IAW SRS EO 98-22-009, REF UPS ENGINEERING FILE NUMBER 727-53-2050.
